# SDR C2XA02TY083

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14524125003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION THE SERVICE DOOR CUTOUT SKIN WAS FOUND TO HAVE SEVERAL AREAS OF CORROSION.  MAINTENANCE ACCOMPLISHED A BLEND OUT REPAIR IAW EMB GST 1395/02, EMB145 CPM 51-21-04, 51-21-05 AND 51-21-06, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
